# SDR HNAA2019111100351

- Difficulty date: November 10, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 46,224 hours, 43,399 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning Message
- Condition: False Activation
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDIS  617     27-41  2119051  10NOV19  PHL  CLOSE
      MAIN PITCH TRIM INOP MSG DURING FLIGHT.
FACT  10NOV19  16:43  PHL
            T/S IN REF TO FIM TASK 27-43-00, ELECTRICAL CHECKS G
            OOD. OPS CHECK IN REF TO AMM 27-40-00. OPS CHECK GOO
            D NO DEFECTS NOTED AT THIS TIME AIRCRAFT OK FOR SERV
            ICE.
